Fluvoxamine and exhaustion

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Holding Tightly
New Member


Date Joined Feb 2009
Total Posts : 11
   Posted 3/19/2009 10:13 AM (GMT -7)   
I started on Fluvoxamine on March 5th, first 50 mg then up to 100 mg but I had to drop back because of the nervousness (one of it's side effects), and I could feel my heart beating. I was taking 25 mg, but still had the nervousness and the intestinal problem that goes with that so last night I cut the 25 mg in half. The nervousness is better, but the exhaustion is not gone and I have to periodically lie down during the day as I have NO energy. I've never experienced this with any of the depression drugs I've had in the past and wondered if anyone here has? My mood is better, but I might try switching to Paxil if this intestinal problem doesn't completely go away.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 3/19/2009 11:15 AM (GMT -7)   

to holding tightly,

i am unaware of the meds, probably under a different name down under. i just wanted to wish you well, and good luck. me knew meds also, start tomorrow.

take care, blessings via the net.

jamiee, 37, male. turn


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/19/2009 2:36 PM (GMT -7)   

Fluvoxamine is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs). It's trade name is Luvox.

If you are not tolerating it then I would certainly talk with your physician.

I have the fatigue from the AD meds but I can still function normally.

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Holding Tightly
New Member


Date Joined Feb 2009
Total Posts : 11
   Posted 3/19/2009 4:02 PM (GMT -7)   
Jamiee, thank you and good wishes and prayers to you. :-)

Kitt, I have talked with her and she left it up to me and I wanted to try it for a couple more days. I wonder if this fatigue could away after time? I may continue to try this med over the weekend as today was a good day for me.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 3/19/2009 4:48 PM (GMT -7)   
Hi Holding,

I am happy to hear that today was a good day for you. I hope that this continues.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Holding Tightly
New Member


Date Joined Feb 2009
Total Posts : 11
   Posted 3/20/2009 6:55 AM (GMT -7)   
Kitt, You said that "I have the fatigue from the AD meds but I can still function normally." Is there a fatigue that is common to these meds? And what does the "AD" mean? Thank you!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 3/20/2009 9:10 AM (GMT -7)   

Hi Holding,

AD = antidepressants.  I do not have the energy on the meds that I use to have when I did not take an SSNI/SSRI antidepressant but I funtion very well.  I do have times when I just give in to a nap.

Could be just my old age creeping up.  smhair   The side effects usually wear off as your body adjusts so if your starting to feel better do stick with it.

Take care
Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Holding Tightly
New Member


Date Joined Feb 2009
Total Posts : 11
   Posted 3/20/2009 4:01 PM (GMT -7)   
Sometimes I wonder if this fatigue is med related because I used to get it (not as much) while not on them. Sometimes this all seems so complicated to me -- trying to figure it all out and what is the right thing to do. But since today was another good day I'm going to keep on doing what I've been doing. wink

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40592
   Posted 3/20/2009 4:13 PM (GMT -7)   
Hi Holding Tightly,

It is nice to hear that you are having good days, we all have a bad day now and then, that is normal, but it is nice to have more good than bad.

Do any of your meds have fatigue as a side effect? If not, maybe you should talk to your doctor about it, though fatigue can come from depression.

Take things as they come, one day at a time. That is about the best that we can do. Try not to worry about things in the future or dwell on the past. I found that takes a lot of energy. Be good to yourself, you deserve that.

Take care and keep posting

Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Holding Tightly
New Member


Date Joined Feb 2009
Total Posts : 11
   Posted 3/21/2009 6:32 AM (GMT -7)   
Kitt, I hadn't noticed any fatigue in years past with any of the meds I had taken. But I am enjoying these last few days very much as I had many days of feeling bad. Thank you for your encouragement -- I appreciate it a lot. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:08 AM (GMT -7)
There are a total of 2,734,676 posts in 301,233 threads.
View Active Threads


Who's Online
This forum has 151347 registered members. Please welcome our newest member, Marie34.
341 Guest(s), 18 Registered Member(s) are currently online.  Details
English Alf, sheepguy, BnotAfraid, Chanymom, mikeb2308, Mouche, Serenity Now, astroman, Loutucky, mpost, Tudpock18, iho, Healing98, Sallyyy, joavila92, houseboy, Mustard Seed, YiyiBoo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer